Queue size distribution in a discrete-time D-BMAP/G/1 retrial queue

Bara Kim, Jeongsim Kim

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

We consider a discrete-time batch Markovian arrival process (D-BMAP)/G/1 retrial queue. We find the light-tailed asymptotics for the stationary distributions of the number of customers at embedded epochs and at arbitrary time. Using these tail asymptotics we propose a method for calculating the stationary distributions of the number of customers at embedded epochs and at arbitrary time. Numerical examples are presented to illustrate our results.

Original languageEnglish
Pages (from-to)1220-1227
Number of pages8
JournalComputers and Operations Research
Volume37
Issue number7
DOIs
Publication statusPublished - 2010 Jul

Keywords

  • D-BMAP/G/1 retrial queue
  • Queue size distribution
  • Tail asymptotics

ASJC Scopus subject areas

  • Computer Science(all)
  • Modelling and Simulation
  • Management Science and Operations Research

Fingerprint Dive into the research topics of 'Queue size distribution in a discrete-time D-BMAP/G/1 retrial queue'. Together they form a unique fingerprint.

  • Cite this